MAUDE Adverse Event Report: LIFE SPINE INC. PROLIFT; INSTALLER

LIFE SPINE INC. PROLIFT; INSTALLER
Catalog Number L151-690
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the reported event and returned device, it is hypothesized that an excessive impaction force was applied to the installer during use, potentially resulting in a torsional or off-axis asymmetric load (e.G., rocking or toggling) being applied to the distal tip of the installer.This may have led to a mechanical failure of the tang.As expandable spacer installers are not designed to withstand excessive torsional or off-axis loads, an insertion force applied at an angle could have caused failure at the distal tip.
 
Event or Problem Description
It was stated that, "tip of inserter broke during insertion.".

Brand Name
PROLIFT
Common Device Name
INSTALLER
Manufacturer (Section D)
LIFE SPINE INC.
13951 s. quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 s. quality drive
huntley, IL 60142
8478846117
MDR Report Key22749453
Report Number3004499989-2025-00019
Device Sequence Number20984261
Product Code MAX
UDI-Device Identifier00190837154011
UDI-Public(01)00190837154011(10)CNW23041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL151-690
Device Lot NumberCNW23041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown